# SDR SIMA20141006012

- Difficulty date: October 6, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 27,555 hours, 23,409 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FRAME 65 CORRODED JUST ABOVE THE SHEAR CLIP.  REMOVED CORROSION IAW SRM 51-10-03.  ACCEPTED AS IS IAW ERS-EM-5300-807.
